# SDR 2007UALA02524

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,830 hours, 33,017 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG STEERING LOCKS IN BOTH LT & RT TURNS WITH GRINDING NOISE AND VIBRATION.  [07-31-07]   FOUND HYDRAULIC LINE TO NOSE STEERING METERING UNIT LEAKING.  ROOT CAUSE UNKNOWN.  FABRICATED REPLACEMENT HYDRAULIC LINE AND INSTALLED.
